# SDR 2008UALA00885

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 360 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT STA 360 STR 10L HAS AN ANGLE CRACKED.   MAJOR REPAIR ACCOMPLISHED: REPLACED ANGLE.
